MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; GREER 1ML ALLERGENIC EXTRACT MIXING SYRINGE TRAY 23G*1/2''

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; GREER 1ML ALLERGENIC EXTRACT MIXING SYRINGE TRAY 23G*1/2''
Model Number GROM-23-2
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 04/29/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported: we received a customer complaint for 5 cases of optimix two syringes (item# grom-23-2, lot# 07212040), stating that "a hair was found on the syringe once it was opened".The customer sent the attached photographs and has indicated that they do intend to return the product.Can you please initiate and investigation and forward your findings to me.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "investigation finding (c) code, investigation conclusion (d) code and manufacturer narrative (h11)" provided in the initial mdr 3014312726-2024-00213.The previously reported investigation finding (c) code, investigation conclusion (d) code and manufacturer narrative (h11) were incorrect.The correct codes were investigation findings (c): 170, investigation conclusion (d): 25 and manufacturer narrative (h11): the pictures received from the customer for evaluation confirmed the complained issue.However, no anomalies were found on archived samples of impacted greer 1ml allergenic extract mixing syringe tray 23g 1/2'' ref grom-23-2, lot 07212040 checked.The manufacturer partner identified as possible root cause of the issue, carelessness of operator who did not carefully wear the protective clothing and hat causing the falling of hair accidentally.The inspectors of the following stages did not detect the defective piece causing the defective device to go in the market.As a corrective action, the manufacturer partner retrained and educated the assembly operators requiring them to correctly wear the protective clothing.Sol-millennium will continue to monitor this kind of issue and in case the number of complaints increases, further evaluations and corrective actions will be taken.

Brand Name
SOL-MILLENNIUM
Common Device Name
GREER 1ML ALLERGENIC EXTRACT MIXING SYRINGE TRAY 23G*1/2''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street,
cangqian community
yuhang district, zhejiang province 31110 6
CH   311106
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035537
Report Number3014312726-2024-00213
Device Sequence Number8778745
Product Code FMF
UDI-Device Identifier20818392013799
UDI-Public20818392013799
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGROM-23-2
Device Lot Number07212040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown